Alert archive / Illinois / Tornado Warnings in 2013

Tornado Warning 11, NWS Lincoln, IL

November 17, 2013Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this tornado warning at Nov 17, 2013, 10:50 AM CST for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 25 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 10:50 AM CST (16:50 UTC)
Expired
Nov 17, 2013, 11:15 AM CST
In force
25 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 63 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 10:52 AM CSTTORNADO 2Pekin, IL*** 10 INJ *** EF-2 TORNADO...PEAK WINDS 120 MPH...PATH LENGTH 2.5 MILES...WIDTH 100 YARDS. STARTED 1.25 MILES WEST-NORTHWEST OF PEKIN...ENDED AT 1054 AM...AT 2.25 NORTH-NORTHEAST OF PEKIN.
Nov 17, 10:55 AM CSTTORNADO3 N Pekin, ILBRIEF TOUCHDOWN NEAR INTERSECTION OF ROUTE 29 AND 98. FROM TRAINED SPOTTER VIA EMERGENCY MANAGER.
Nov 17, 10:59 AM CSTTORNADO 4Washington, IL*** 1 FATAL, 122 INJ *** EF-4 TORNADO...PEAK WIND 190 MPH...PATH LENGTH 34.5 MILES...0.5 MILES WIDE...BEGAN 2.4 MILES SOUTHEAST OF EAST PEORIA...ENDED 1.5 MILES NORTH OF MINONK AT 1134 AM.
Nov 17, 11:00 AM CSTTORNADOEast Peoria, ILHOMES DAMAGED AND POWER LINES DOWN.
Nov 17, 11:03 AM CSTTORNADO3 Wnw Morton, ILROOF DAMAGE TO WEEK-TV
Nov 17, 11:04 AM CSTTORNADO3 Nw Morton, ILAT INTERSECTION OF I-74 AND I-474
Nov 17, 11:05 AM CSTTORNADOWashington, ILNUMEROUS HOMES DAMAGED
Nov 17, 11:10 AM CSTHAIL 11 W Metamora, IL
Nov 17, 11:11 AM CSTTORNADO4 S Metamora, ILLARGE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:40 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WFUS53 KILX 171650
TORILX
ILC143-179-203-171715-
/O.NEW.KILX.TO.W.0011.131117T1650Z-131117T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1115 AM CST

* AT 1049 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR PEKIN...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  MARQUETTE HEIGHTS AND CREVE COEUR AROUND 1055 AM CST.
  EAST PEORIA AND MORTON AROUND 1100 AM CST.
  WASHINGTON AND GERMANTOWN HILLS AROUND 1105 AM CST.
  DEER CREEK AROUND 1110 AM CST.
  EUREKA AND METAMORA AROUND 1115 AM CST.

OTHER LOCATIONS IN THE WARNING INCLUDE NORTH PEKIN AND GROVELAND.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 92 AND 113.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 7 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4092 8933 4066 8905 4049 8970 4056 8978
TIME...MOT...LOC 1650Z 235DEG 50KT 4056 8966

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BARNES
2 follow-up statements
403 
WWUS53 KILX 171700
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CST SUN NOV 17 2013

ILC143-179-203-171715-
/O.CON.KILX.TO.W.0011.000000T0000Z-131117T1715Z/
PEORIA IL-TAZEWELL IL-WOODFORD IL-
1100 AM CST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WOODFORD...
NORTHERN TAZEWELL AND SOUTH CENTRAL PEORIA COUNTIES UNTIL 1115 AM
CST...

AT 1058 AM CST...A CONFIRMED TORNADO WAS LOCATED NEAR EAST PEORIA...
AND MOVING NORTHEAST AT 55 MPH.

HAZARD...DAMAGING TORNADO.

SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

THIS TORNADIC STORM WILL BE NEAR...
  WASHINGTON AND DEER CREEK AROUND 1105 AM CST.
  EUREKA AND METAMORA AROUND 1115 AM CST.

INTERSTATE 74 BETWEEN MILE MARKERS 94 AND 113.

INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.

INTERSTATE 474 BETWEEN MILE MARKERS 8 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4087 8928 4066 8905 4049 8970 4056 8978
TIME...MOT...LOC 1700Z 235DEG 50KT 4064 8951

TORNADO...OBSERVED
HAIL...0.00IN

$$

BAK
304 
WWUS53 KILX 171706
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CST SUN NOV 17 2013

ILC143-171716-
/O.CAN.KILX.TO.W.0011.000000T0000Z-131117T1715Z/
PEORIA IL-
1106 AM CST SUN NOV 17 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL PEORIA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4060 8947 4067 8954 4083 8923 4074 8913
TIME...MOT...LOC 1706Z 235DEG 50KT 4070 8943

$$

ILC179-203-171715-
/O.CON.KILX.TO.W.0011.000000T0000Z-131117T1715Z/
TAZEWELL IL-WOODFORD IL-
1106 AM CST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WOODFORD AND NORTH
CENTRAL TAZEWELL COUNTIES UNTIL 1115 AM CST...

AT 1103 AM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO
WAS LOCATED NEAR WASHINGTON...AND MOVING NORTHEAST AT 55 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO.

SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
         BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
         VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
         DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
         BE UPROOTED OR SNAPPED.

THE TORNADO WILL AFFECT MAINLY RURAL AREAS OF CENTRAL WOODFORD AND
NORTH CENTRAL TAZEWELL COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...EUREKA.

INTERSTATE 74 BETWEEN MILE MARKERS 100 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4060 8947 4067 8954 4083 8923 4074 8913
TIME...MOT...LOC 1706Z 235DEG 50KT 4070 8943

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...0.00IN

$$

BAK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Nov 17, 10:24 AM CST, 26 minutes earlier.

Area forecast discussion, Nov 17, 10:24 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1024 AM CST Sun Nov 17 2013

.DISCUSSION...
ISSUED 1019 AM CST Sun Nov 17 2013

Have tweeked grids, but see little need to alter bulk of current package.

Winds have reached a gust to 52 MPH during past hour at IJX and
BMI to 43 MPH. Strong winds will become more widespread as morning
continues. 16z KILX sounding should be available.

Barker
&&

.AVIATION...
ISSUED 600 AM CST Sun Nov 17 2013

Strong south winds just around 1500 ft will continue to produce
LLWS conditions for at least a couple hours of this TAF period.
Turbulent mixing will quickly increase by mid morning, dragging
the strong winds to the surface and reducing the LLWS conditions.

Strong to severe storms will develop toward PIA between 16z-18z,
SPI and BMI between 17z-19z, DEC between 18z-20z, and CMI between
19z-21z. Damaging winds of 55kt to 65kt and strong tornadoes of
EF2 or greater damage will be possible at all terminal sites.

Sustained south winds ahead of the front will climb to 30-35kt
with gusts to 50kt possible. Behind the front, west-southwest
winds will continue at 20G35kt. Winds will diminish this evening
as the cold front moves away to the east.

MVFR and local IFR cloud heights this morning will break up as the
cold front approaches and storms develop. During storms, IFR and
LIFR conditions may develop for short periods of time.

Shimon
&&

.PREV DISCUSSION...
ISSUED 230 AM CST Sun Nov 17 2013

SHORT TERM...Today and tonight:

Ingredients still coming together for potential significant severe
weather and wind event today. Latest surface map showing a pair of
lows, one in northern Minnesota and the other in north central
Kansas. Temperatures have gone nowhere overnight and were about 10
degrees above the normal highs for the date. Southerly winds
have settled down a tad but still gusted to 20-25 mph in some
areas as of 2 am. Abundant moisture in place with 60 degree dew
points as far north as Pontiac. Strong low level jet of around 50
knots at 925 mb has been feeding some persistent convection along
the Ohio River, with scattered convection further north. Powerful
upper level jet of 110+ knots has been streaming southeast from
the Pacific Northwest, with a secondary jet in the southern stream
of 90-100 knots coming into the Ohio Valley.

Latest model runs slowing the system down a tad, but still
sweeping the front through the CWA between noon and 4 pm. Main
convective activity expected to initiate late morning between I-55
and the Mississippi River, then rapidly sweep eastward through mid
afternoon, ending across the southeast tip of the CWA toward
sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values
around 1000 J/kg will help feed the severe storms, with a
significant tornado threat. Latest Day1 outlook from SPC includes
areas along and east of I-57 in a high risk for severe weather
today, with a moderate risk most other areas in the CWA, and
tornado probabilities of 15-30%. Significant threat of damaging
winds with the storms as well.

Outside of the storms, the winds will be a problem as well. Wind
gusts of 35-45 mph will be likely from late morning through the
afternoon. Behind the front, strong isallobaric rises are
progged, with 3-hour pressure changes of 8 to 10 mb pushing
through central and northern Illinois late this afternoon. RAP
model guidance suggesting an hour or two of gusts 50-60 mph
preceding the core of the highest pressure changes. Have elected
to upgrade about the northern half of the wind advisory to a high
wind warning as a result, generally along and north of a Havana to
Danville line. Have left the expiration time as 6 pm. Will still
see some gusts of 30-35 mph early in the evening across the
northeast, but this will diminish as the pressure couplet moves
into the Chicago area.

LONG TERM...Monday through Saturday:

Aside from some breezy weather on Monday in the wake of the storm
system, a quiet period is on tap through Tuesday. Next shortwave
should swing through mid week, with some showers mainly Wednesday
night and Thursday.

Upper pattern later in the week continues to shift toward a split
flow, with Illinois caught in the middle. More agreement now noted
between the GFS and ECMWF with a large cutoff low southwest of
California late in the week, as faster shortwaves swing through
the northern stream across the Great Lakes. The ECMWF is a bit on
the wetter side with this pattern, with the earlier wave getting
hung up and loitering over the Ohio Valley until Friday night,
whereas the GFS focuses more on the phasing of the two streams on
Friday. Have gone with 50 percent PoP's for Friday, then decreased
them Friday night before keeping Saturday mainly dry.

This particular pattern indicates a pretty good shot of cold air
coming into the Great Lakes during the weekend. How far it gets
south into our area remains to be seen.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 6 PM CST this evening FOR ILZ040-047>057-
061>063-066>068-071>073.

HIGH WIND WARNING until 6 PM CST this evening FOR ILZ027>031-
036>038-041>046.

&&
Hazardous weather outlook, Nov 17, 5:41 AM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
541 AM CST SUN NOV 17 2013

ILZ027>031-036-037-041-042-181200-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
541 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST
STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10
AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ040-047>051-181200-
CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
541 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST
STORMS WILL DEVELOP IN THE ILLINOIS RIVER VALLEY AROUND 10
AM...THEN PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN
EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ052>057-061>063-066>068-071>073-181200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY-
541 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A
LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH
THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND
GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE
MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY.

ILZ038-043>046-181200-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
541 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
STRONG TO SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST A
LINE OF STORMS WILL PUSH EAST OF I-55 AFTER 1 PM...THEN WILL REACH
THE ILLINOIS INDIANA BORDER BETWEEN 5 AND 6 PM. DAMAGING WIND
GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE
MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY.

SHIMON

In the hours before

Local storm report, Nov 17, 10:21 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     JACKSONVILLE            39.73N 90.23W
11/17/2013  M52 MPH          MORGAN             IL   AWOS

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 11:50 PM CSTSpecial Weather StatementILXCrawford25 min
Nov 16, 11:53 PM CSTSevere Thunderstorm WarningILXCrawford37 min
Nov 17, 2:50 AM CSTHigh Wind WarningILXChampaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more15 hr
Nov 17, 10:01 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Peoria44 min
Nov 17, 10:37 AM CSTSevere Thunderstorm WarningILXCass, Morgan, Scott53 min
Nov 17, 10:42 AM CSTTornado WarningILXLogan, Mason, Menard, Sangamon33 min
Nov 17, 10:57 AM CSTTornado WarningILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado Warning Tornado observedILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado WarningILXChristian, Sangamon33 min
Nov 17, 11:18 AM CSTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard42 min
Nov 17, 11:29 AM CSTTornado WarningILXChristian, Macon31 min
Nov 17, 11:31 AM CSTTornado WarningILXLogan, McLean, Tazewell29 min
Nov 17, 11:43 AM CSTSevere Thunderstorm WarningILXChristian, Macon, Shelby47 min
Nov 17, 11:49 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more41 min
Nov 17, 11:54 AM CSTTornado WarningILXMcLean36 min
Nov 17, 11:55 AM CSTTornado WarningILXChristian, Shelby50 min
Nov 17, 12:09 PM CSTSevere Thunderstorm WarningILXMcLean51 min
Nov 17, 12:18 PM CSTSevere Thunderstorm WarningILXColes, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Nov 17, 12:19 PM CSTTornado WarningILXChampaign, Piatt41 min
Nov 17, 12:26 PM CSTTornado WarningILXCumberland, Effingham, Jasper, Shelby49 min
Nov 17, 12:36 PM CSTTornado WarningILXChampaign, Douglas, Piatt39 min
Nov 17, 12:39 PM CSTTornado WarningILXClay, Effingham51 min
Nov 17, 12:44 PM CSTTornado WarningILXChampaign31 min
Nov 17, 12:50 PM CSTTornado WarningILXVermilion40 min
Nov 17, 12:56 PM CSTSevere Thunderstorm WarningILXColes, Douglas, Edgar, Moultrie, Vermilion49 min
Nov 17, 12:58 PM CSTTornado WarningILXVermilion32 min
Nov 17, 1:15 PM CSTTornado WarningILXCrawford, Jasper, Richland45 min
Nov 17, 1:25 PM CSTTornado WarningILXEdgar20 min
Nov 17, 1:38 PM CSTTornado WarningILXLawrence37 min

Nearby

Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.